Show simple item record

dc.contributor.authorZhao, Junfang ( )
dc.contributor.authorLiu, Xiangqing ( )
dc.contributor.authorLiu, Jiaquan ( )
dc.date.accessioned2021-11-29T20:30:39Z
dc.date.available2021-11-29T20:30:39Z
dc.date.issued2019-07-16
dc.identifier.citationZhao, J., Liu, X., & Liu, J. (2019). Existence of infinitely many solutions of p-Laplacian equations in R^N+. Electronic Journal of Differential Equations, 2019(87), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14975
dc.description.abstract

In this article, we study the p-Laplacian equation

-∆pu = 0, in ℝN+,
|∇u|p-2 ∂u/∂n + α(y)|u|p-2u = |u|q-2u, on ∂ℝN+ = ℝN-1,

where 1 < p < N, p < q < p̄ = (N - 1)p/ N - p, ∆p = div(|∇u|p-2∇u) the p-Laplacian operator, and the positive, finite function α(y) satisfies suitable decay assumptions at infinity. By using the truncation method, we prove the existence of infinitely many solutions.

dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectp-Lalacian equationen_US
dc.subjectHalf spaceen_US
dc.subjectBoundary value problemen_US
dc.subjectMultiple solutionsen_US
dc.subjectTruncation methoden_US
dc.titleExistence of infinitely many solutions of p-Laplacian equations in R^N+en_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record